MathSciNet Relay Station
MathSciNet bibliographic data
MR100901 (20 #7326) 60.00
Dugué, D. Sur le théorème de Lévy-Cramér. (French) Publ. Inst. Statist. Univ. Paris 6 1957 213–225.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement